# SDR AWXA200300227

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 33,282 hours, 14,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 11352000151
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: 11352000151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY FLASHLIGHT AT CABIN ATTENDANT FOLD DOWN JUMP SEAT (AFT LAVATORY) RT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT CABIN ATTENDANT FOLD DOWN JUMP SEAT, OPERATIONAL TEST WAS GOOD.
